# SDR UALA2010083003189

- Difficulty date: August 28, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 38,454 hours, 4,676 cycles
- Engine: Pwa PW4090
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Exchanger
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG BLEED AIR HEAT EXCHANGER LT LOWER BROKEN, LEAKING HOT BLEED AIR SEVERELY.  REPLACED WITH NEW PRECOOLER, NO LEAK FOUND.
